MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number MCM30
Medical Device Problem Codes Mechanical Problem (1384); Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/6/2026.D4: batch # unk.The device/photo upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, the multi-clip applier tips were crossing causing a misfire of the clips.Vessels were being clipped but not sealed due to the malfunction of the clip applier.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/27/2026.D4: batch # a98r7v.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual inspection of the returned sample indicated that the mcm30 device was received with no visible external damage.Additionally, the opened packaging was returned together with the instrument.To replicate the reported issue, the device underwent functional testing.During testing, the device was cycled and produced nineteen (19) malformed clips, followed by the ejection of two (2) clips.To further assess the condition of the internal components, the device was disassembled.Upon disassembly, the camplate was found to be broken, which is believed to be the root cause of the malformed and ejected clips.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what may have caused the reported incident.The reported complaint was confirmed.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.Device history review: a manufacturing record evaluation was performed for the finished device batch a98r7v number, and no non-conformances were identified.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24794166
Report Number3005075853-2026-02573
Device Sequence Number15614866
Product Code GDO
UDI-Device Identifier10705036002482
UDI-Public(01)10705036002482(17)300831(10)752D14
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCM30
Device Lot Number752D14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown